International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 38, Pages 2039-2047

Continuity for some multilinear operators of integral operators on Triebel-Lizorkin spaces

Liu Lanzhe

College of Mathematics and Computer, Changsha University of Science and Technology, Changsha 410077, China

Received 15 March 2003

Copyright © 2004 Liu Lanzhe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The continuityfor some multilinear operators related to certain fractional singular integral operators on Triebel-Lizorkin spaces is obtained. The operators include Calderon-Zygmund singular integral operator and fractional integral operator.